Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Page reloaded and what I just typed was lost, so I now will have a less detailed version.

I was given Accutane about 2 weeks ago, I tried Duac and Topac, neither did anything, Proactive made me swell and make the acne come faster and more coming. I didn't want to take Accutane but my parents made me, and I now take 2 20mg pills a day, morning and night. I still don't want to take it, 2 weeks in.

Everything was fine until about Thursday, I started to get these mosquito bite like bumps, mine swell to the size of a quarter, and I stopped taking it that weekend, then we went in and he injected some numbing medicine into my arm, and took a chunk out of one of these.

I have 4 on my chest, and when changing in gym I am made fun of for having 6 nipples, I have 3 "Hickeys" on my back, and a bunch on my right arm and right leg, 3 on my left leg and none on my left arm. My face is remaining untouched, and the acne has cleared a bit.

I have very sensitive and fair skin, mosquitoes used to bite my cheeks and my eyes would swell shut.

I still do not want to take Accutane, and every time theres a side affect, it seems to happen to me.

A few years ago, talking to my friend about never breaking a bone, that night break my wrist, go figure, happens to me all the time.

*Thankyou for removing my accidental post spam

Edited by Hunter*
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×